Advertisement -- Learn more about ads on this site.


    DIY_DREAM   12,141
SparkPoints
10,000-14,999 SparkPoints
 
 

How do I get the scale to move in the right direction?


Tuesday, July 27, 2010

I'm eating healthier and exercising more than I ever have in my entire life, but I keep gaining weight. I know it's due to my prescriptions, but something must help to counteract that, right?
I'm almost to the point that I have to buy bigger pants!

But on the bright side, my pain is well managed, I eat my 5-a-day, and exercise (moderately) around 60 minute per day. If my pants fit better, I'd be super-duper happy!

So, how many more calories do I need to cut and how much more exercise do I need to add to counteract the drugs?
SHARE
  Member Comments About This Blog Post:

DIY_DREAM 7/29/2010 4:04PM

    I think it's fluid retention and a change in metabolism. I've definitely been trying to avoid salt and drinking more water (though I don't know that I'll ever get to the 8 cups a day). I feel like it makes me hang on to fat more. However, I don't feel like I can eat any less...I can handle 1600 cal/day; 1500 cal/day is a struggle. Unfortunately, no one knows the mechanism for sure...

Report Inappropriate Comment
FIRESTARINFINI 7/28/2010 8:45AM

    You need to sacrifice a sheep to the weight loss goddess. If that doesn't work, you might have to challenge Indigo Montoya to a fencing match.

But seriously, I'm sure you'll find something. I know both of our situations are different, I've been dealing with my PCOS (still trying to figure out what the condition is, my Doctors, who told me I have it, still can't tell me what causes it) has been a obstacle, but as long as you keep on exercising, you're heading in a good direction!

Report Inappropriate Comment
MT-MOONCHASER 7/28/2010 12:04AM

    Boy, that's a hard one. I guess you will just have to be your own guinea pig. Have you done any research on any studies that have been done to counteract the meds? Is there any information available on what mechanism the side effects exhibit? Is it fluid retention, slowing of the metablolism, or some other thing? If you know what the mechanism is, you might be able to figure out a way to counteract it.

Good luck in solving this problem.


Report Inappropriate Comment

Add Your Comment to the Blog Post


Log in to post a comment.